# SDR 2008FA0000195

- Difficulty date: February 29, 2008
- Submitted: March 11, 2008
- Operation: General aviation
- Aircraft: N540PU
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844096
- Aircraft time: 2,900 hours
- Engine: Lyc IO360C1C6
- Engine time: 2,900 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 25244509
- Part serial: 70281506
- Condition: Loose
- Location: Engine
- Part time: 2,900 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

RAN ENGINE AFTER INSPECTION AND FOUND FUEL FLOW AT TO POWER SETTING TO BE QUITE LOW.  INVESTIGATED AND FOUND PLUG LOOSE ON SIDE OF INJECTION SERVO.  CONTACTED ENGINE SHOP FOR FIX.
